Skip to main content

A regular partition of Lobachevskian space

This is a preview of subscription content, access via your institution.

Literature cited

  1. A. D. Aleksandrov, Convex Polyhedra [in Russian], Moscow-Leningrad (1950).

Download references

Author information

Authors and Affiliations


Additional information

Translated from Matematicheskie Zametki, Vol. 1, No. 1, pp. 3–8, January, 1967.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pogorelov, A.V. A regular partition of Lobachevskian space. Mathematical Notes of the Academy of Sciences of the USSR 1, 3–5 (1967).

Download citation

  • Received:

  • Issue Date:

  • DOI: